User Reviews for Levoxyl
The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.
Learn more about Levoxyl.
Reviews for Levoxyl to treat Underactive Thyroid
"I have been taking Levoxyl for 3 months and my blood tests have gone down from 110 to 65 it's still not normal still under active thyroid. Half my hair has fallen out in the 3 month period. My stomach hurts and the Dr said no Pepcid or antacids for 4 hours after taking the medication. My joints and muscles hurt all of the time and I have insomnia. I think I may be adapting to the meds as I no longer have to spend half the day in the bathroom. Diarrhea has lessened but stomach cramps persist. I was just told I need to increase the Levoxyl to 075 mg. I'm terrified I may end up bald with an ulcer"
Happy dog June 13, 2016
|16 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"Taking Levoxyl has been a life saver. When it went off the market, I had a difficult time with Synthroid. However, since the drug came back on market and I've been taking it, my sleep is very disrupted. I have insufficient REM. I have very vivid dreams. My doctor says that this is a side effect."
Bruce99 June 29, 2015
|20 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I had been on Levoxyl (name brand) for about 10 years when they just recently decided to recall the medication from the pharmacy shelves. I was on 0.50 mcg 3 times per week and 0.75 mcg 3 times per week with one day off altogether. I did very well on it. My thyroid had finally gotten to the normal range when they decided to pull it off of the shelves. Now I am at a loss as to what to take. The doctor put me on the Synthroid (Levothyroxine 50 mcg). I took it for a month. It was not too bad at first but as it started to build up in my system I began having tremors and feeling jittery all of the time with a weak feeling in my legs and muscles. I am now on Synthroid but don't feel all that good."
M5125 (taken for 5 to 10 years) June 17, 2013
|60 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I have used this for only a few months now and I have lost weight and need less sleep to make it through the day. There have been a few odd side effects, including lactation but nothing that is unmanageable or worse then how I felt before it. I take it in the morning with a glass of water and do not eat for 45 min for better absorption."
Anonymous July 11, 2012
|66 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I read that the proper time to take it is early in the morning before food. When I tried it this way I had the most horrible side effects of my life. The inside of my mouth, gums, tongue were burning up so I couldn't brush my teeth and my lips swelled up to twice the size. I had taken it before at night without this problem. So now I take it in the middle of the day after food and it is okay."
Dormarie July 31, 2010
|24 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I'm glad I used this medicine. My body was dead before I changed doctors to find the problem. I used every vitamin to help me..mostly Vitamin B and also energy drinks. My new doctor found the problem and prescribed this medicine and now I feel like a new person. I haven't noticed any side effects yet."
The bottom Line is October 23, 2009
|83 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I have taken this drug for perhaps 8 years now, with no side effects. I've heard that it's best to take it at night, perhaps because the body does its restorative work then. My blood levels have remained consistent since starting Levoxyl, so my doctor is pleased."
brainhospice July 11, 2009
|57 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I feel worlds different - I don't need caffeine to get through the day, and low blood sugar doesn't bother me any more. Yes, I'm even losing some fat, but I think that's because I can go longer between meals and it takes less food to feel full. The only odd thing is that my lips are unusually dry."
anastasi September 29, 2008
|128 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"Well I've been taking it for about 14 years now and I've never experienced much of any side effects. I do have light emotional mood swings from time to time, but since im just 18 I believe they are the normal teenage-kind. I don't mind it."
teg1343 August 12, 2008
|42 users found this comment helpful. Did you? Yes No||Report as inappropriate|